# SDR SIMA20120227001

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 29,359 hours, 27,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2839 THERE WAS SMOKE IN COCKPIT AND CABIN AFTER TAKEOFF AOM 1 PROEDURE.  SMOKE STOPPED AFTER BLEEDS WERE CLOSED AIR TURNBACK AND LANDING OVERWEIGHT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION OF COCKPIT, GALLEY, CABIN LIGHTING, A/C DISTRIBUTION DUCTS AND ENGINE BLEEDS FOR SMOKE ODOR IAW ETN EM-77-034R4 NO DEFECTS NOTED AT THIS TIME REFER TO ITEMS NR 3 AND NR 4 THIS LOGPAGE FOR NR 1 PACK INOPERABLE AND NR 2 PACK DUCT LOOSE.  OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
